# SDR 97ZZZX4910

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Shaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50-HOUR PMI AND MAINTENANCE NOTAM NR 51B-97, FOUND NR 1 DISC IN PACK ASSEMBLY OF 10 DISC TOTAL, CRACKED IN TWO PLACES.
